# SDR 2002FA0000883

- Difficulty date: July 2, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Aircraft: N3243B
- Make and model: Beech A36
- Aircraft serial: E3243
- Engine: Cont IO550*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Seal
- Part number: 1540320
- Condition: Corroded
- Location: Nlg Bearing
- Part time: 1,049 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE WHEEL BEARING, CORRODED.  BEARING SEAL NOT INSTALLED ON BEARING SECURELY.  THE SEAL RESTS AGAINST THE BEARING.  WATER EASILY GETS INTO BEARING.  BEARING CORRODES AND SPINS ON AXLE.  HAD TO REPLACE AXLE.  REPAIR STATION SAID THE MANUFACTURED THE SEAL TO MFG. INSTRUCTIONS AND IF THERE IS A PROBLEM IT IS A MFG PROBLEM.
